VOL. 164 · NO. 15 | 1 December 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 164 (15), (1 December 2015)
No abstract available
Articles
Paul Hamacher
Duke Math. J. 164 (15), 2809-2895, (1 December 2015) DOI: 10.1215/00127094-3328137
KEYWORDS: Newton stratification, Shimura variety, Rapoport–Zink space, 14G35, 14L05, 20G25
T. Claeys, I. Krasovsky
Duke Math. J. 164 (15), 2897-2987, (1 December 2015) DOI: 10.1215/00127094-3164897
KEYWORDS: Toeplitz determinants, double scaling, Fisher–Hartwig singularities, Painlevé functions, one-dimensional Bose gas, random matrices, Riemann–Hilbert problems, 15B05, 33E17, 35Q15, 42C05
Kenneth R. Davidson, Matthew Kennedy
Duke Math. J. 164 (15), 2989-3004, (1 December 2015) DOI: 10.1215/00127094-3165004
KEYWORDS: dilations, operator system, boundary representation, unique extension property, completely positive maps, Choquet boundary, 46L07, 46L52, 47A20, 47L55
Backmatter
Duke Math. J. 164 (15), (1 December 2015)
No abstract available
Back to Top